Severe visual loss after autologous blood injection for mitomycin-C- associated hypotonous maculopathy

D.-W. Lu, A. Azuara-Blanco, L.J. Katz

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

It has been shown that mitomycin-C increases the success rate of trabeculectomy; however, a rise in the incidence of postoperative complications has also been reported. Consequently, the use of antimetabolite is usually reserved for patients who are at high risk of surgical failure or for patients with advanced glaucoma in whom low intraocular pressure is desired. This report describes a patient who suffered severe visual loss which was a direct result of hypotonous maculopathy after trabeculectomy with mitomycin-C and various other complications from the subsequent interventions.
Original languageEnglish
Pages (from-to)244-245
Number of pages2
JournalOphthalmic Surgery and Lasers
Volume28
Issue number3
Publication statusPublished - 01 Mar 1997

Fingerprint

Dive into the research topics of 'Severe visual loss after autologous blood injection for mitomycin-C- associated hypotonous maculopathy'. Together they form a unique fingerprint.

Cite this